# SDR DALA2018071804547

- Difficulty date: July 10, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 46,642 hours, 4,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOP LT SIDE ROW 1-6 RT SIDE ROW 1-10C. REPLACED 1R CHARGER. LIGHTS FLICKERED. REPLACED FUSE IN CHARGER AND DAMAGED BULB AT SEAT 1B. CKS GOOD. REF AMM 33-31.
